# SDR CA130124017

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CERTIFICATION TESTING OF BATCH 3 FLIGHT MANAGEMENT SYSTEM, FMS, IT WAS UNCOVERED THAT THE FMS MAY COMMAND TURNS THAT ARE NOT IAW THE PUBLISHED PROCEDURE.  THE EVENTS HAVE BEEN FOUND TO BE RELATED TO INCORRECT SEQUENCING OF SPECIFIC LEG COMBINATIONS ASSOCIATED WITH A DATABASE ERROR.  THE INCORRECT SEQUENCING HAS THE POTENTIAL TO AFFECT IN-SERVICE ACFT.
